MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 40MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 40MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-40-13
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 6575109 / 320-40-13 - 145-deg pe 40mm const hum liner +2.5 6889247 / 320-20-02 - right augment std 6996932 / 320-00-12 - 0 lat right tray a003014 / 300-01-12 - equinoxe humeral stem primary press fit 12mm a257914 / 320-20-00 - eq reverse torque defining screw kit multiple mdr reports were filed for this event, please see associated reports 1038671-2025-02988.Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
As reported, approximately 2 years post the initial right reverse total shoulder arthroplasty, the patient was revised due to dislocation.The patient indicated no trauma occurred.The surgeon observed the polyethylene component dissociated from the tray and flipped over.No abnormal wear was noted on the face of the polyethylene component that might affect the locking mechanism of the polyethylene liner to the tray.The surgeon reported there could have possibly been an issue with the locking mechanism of the poly.The surgeon reported it was also possible the poly wasn't impacted firmly enough on the initial surgery.The patient was revised to 40 +2.5 constrained liner.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No medical or surgical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, h4, g4, h6 mdr section codes updated/corrected: b, c, d, g the revision reported was likely the result of dislocation and disassembly between the humeral liner and humeral tray, which led to wear on the backside of the liner.However, the dislocation cannot be confirmed based on the information provided, and it is unclear if it occurred prior to or after the humeral liner disassembly.Potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the disassembly of the humeral liner cannot be confirmed from the reported information.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 40MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key23148676
Report Number1038671-2025-02989
Device Sequence Number10612642
Product Code KWS
UDI-Device Identifier10885862535061
UDI-Public10885862535061
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Catalogue Number320-40-13
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date10/31/2025
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown